# SDR DALA2022063004552

- Difficulty date: June 28, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737
- Aircraft serial: 31920
- Aircraft time: 28,492 hours, 10,934 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Transducer
- Part number: 0861FL1
- Part serial: 15334
- Condition: Inoperative
- Location: R
- Part time: 28,485 hours, 10,927 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3808 -ATO- DUE TO INDICATED AIRSPEED DISAGREE. CORRECTIVE ACTION: FOUND RIGHT AOA SENSOR OUT OF LIMITS. REPLACED SAME. OPS CHECKS GOOD.
